# SDR EISA96090

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Trailing Edge
- Condition: Separation
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TRAILING EDGE, JUST ABOVE RUDDER TAB, AREA STARTING TO SEPARATE.  CUT OUT DAMAGE AND ACCOMPLISHED FIBERGLASS REPAIR PER SRM 51-40-06.   (M)
